Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 15, 2014, 05:44:37 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638741
  • Total Topics: 48492
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: viramune and weight gain  (Read 1289 times)

0 Members and 1 Guest are viewing this topic.

Offline parteboy

  • Member
  • Posts: 37
viramune and weight gain
« on: July 04, 2010, 09:00:10 PM »
Hi all,

I was wondering if anyone has experienced weight gain on viramune? I'm was originally on stocrin and truvada for 2 years but decided to switch to viramune to alieviate the sleepless nights i was having. So i switched to viramune. I've been on this for about two years and over this period i've continually put on weight which i cannot seem to lose. (12 kg). I gym 5 days a week and eat a sensible diet. the area under my rib cage continually feels bloated. My doctors say its not the viramune but i'm not so sure. To me i started putting on the weight about a month after i switched.

Any thoughts?

Offline eric48

  • Member
  • Posts: 1,172
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: viramune and weight gain
« Reply #1 on: July 05, 2010, 03:05:05 PM »
Hi,

Well before starting Viramune + Kivexa, I had taken habit to weight myself every morning (after leak and before breakfeast, of course). If over my allowed range, I am a bit more carefull about calories intake, If within range, then I allow myself more treats (wine, ...)

I have only started June 9 ...

Here below my weights

65,3      04/07/2010
65,3      03/07/2010
64,3      02/07/2010
64,1      29/06/2010
63,9      28/06/2010
63,7      27/06/2010
63,9      26/06/2010
63,9      25/06/2010
64,5      24/06/2010
64,5      22/06/2010
64,5      21/06/2010
64,9      20/06/2010
64,6      19/06/2010
64,6      18/06/2010
64,3      17/06/2010
64,3      16/06/2010
64,3      15/06/2010
64,3      14/06/2010
63,5      13/06/2010
64,3      12/06/2010
64,3      11/06/2010
64,3      10/06/2010
63,4      05/06/2010
63,4      03/06/2010
64,3      02/06/2010
64,6      01/06/2010
64,3      31/05/2010
63,9      30/05/2010
64,3      29/05/2010
64,3      28/05/2010
64,4      27/05/2010

Nothing very interested, but I know I have more appetite than before. Kind of easy to understand why

Dieting is in fact VERY VERY simple. weight yourself everyday, put some thoughts on what you did (wrong) the day before and tweak it day after day.

Worked for me before treatment (I had lost gradually 20 kg over 24 months)... Hope it will still work after treatment.

One funny thing about VL is that it is counted per ml of blood, the less you weight, the less blood you have, the less virus you have (total count...)

Hope this helps

Cheers!

Eric
« Last Edit: July 05, 2010, 03:07:23 PM by eric48 »
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 2 months

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.